Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

desipramine/strattera link?

Posted by CraigD on December 3, 2004, at 13:59:58

I was about to try strattera for possible ADD (also a flakiness exaccerbated by lamictal) by I expect it to have a similar effect to desipramine, another strong NE med.

Over the three days I took desipramine, it had the paradoxical effect of making me terribly sad and unable to sleep soundly. Serzone (a terrible drug) also made me rather sad and it has a NE effect.

Does this sound familiar to anyone?


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:CraigD thread:423975
URL: http://www.dr-bob.org/babble/20041201/msgs/423975.html